# SDR CALA9601510

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 5718610
- Condition: Leaking
- Location: B-Hyd Sys
- Part time: 1,902 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST B-SYSTEM HYDRAULICS WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LEAK ON THE RT ELECTRIC B-PUMP PRESSURE ACCESS PLUG.  THE O-RING ON THE PLUG WAS FOUND BROKEN.  THE O-RING WAS REMOVED AND REPLACED.  THE B-SYSTEM HYDRAULIC RESERVOIR WAS SERVICED TO FULL PER MM 12-12-00.  LEAK AND OPERATIONAL CHECKS DURING RUN OF B-SYSTEM HYDRAULIC PUMPS WERE GOOD.
